Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: short cycle after taking fertilaid pills
|DeCoff - Fri Feb 26, 2010 9:27 am||
i'm 30-married female no child yet.i used to have long cycle before Nov 2009, 2 months after i took fertilaid,got pretty weird cycle...short and takes longer...it's like afte 2 weeks i got mens again and then stop for couple days and then starting again...but it isnt lots of blood,just light and only spot sometimes...when it's completely stop i have sex with my husband and if it's lil rough i'd bleed afterwards(sometimes he puts his finger inside) and sometimes not...so it makes me confused where does the blood come from,i mean from the sex or cycle and i'm really worried as i read that could be symptoms for cervical cancer or so...i admit that i have bad diet lately,too much junkfood and think i should get back to fresh food and veggies...do u think bad food could cause hormonal imbalance?
FYI,i got transvaginal ultrasound and hormonal test back in 2008,result was good but not too good for hormon,some is too high the LH,so the doctor gave me Luthenol(something like that)....we're really trying to have baby and with these things happen,really deppressed me...please help!
|Debbie Miller, RN - Thu Jul 15, 2010 4:30 pm||
Eating a healthy diet is good for you all the time, not just when you are trying to conceive, so I would recommend improving your eating habits, but this would not cause hormonal imbalance. Women's cycles do tend to fluctuate and levels vary throughout the month. If you continue to bleed you should talk to your doctor. But a little bit of this is not worrisome.
I don't know anything about Fertilaid as it is a supplement and I have no information about its effects or ingredients. These herbal preparations are not regulated by the FDA and so we don't have data to support their claims.
Try to be patient as you work on getting pregnant. It can take a while and this is normal since everything must just fall into place at exactly the right time. Women usually don't know exactly when they ovulate so you must have regular sexual intercourse, especially during the times you might be fertile. With an irregular cycle it can be difficult to tell when that might be.
I do not believe you have symptoms of cervical cancer but having regular exams with your doctor (usually once a year is recommended) can usually rule out infections and pre-cancerous cells which could ultimately be cancerous if left unchecked.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.